# SDR CALA9600956

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FLOORBEAM CORRODED AT STA 1130, RBL 34 DURING FLIGHT PHONE INSTALLATION.  THE FLOORBEAM WAS REPAIRED IAW SRM 5310-03300.
